# SDR TSAA0734063

- Difficulty date: November 28, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N836AL
- Make and model: Boeing 737236
- Aircraft serial: 23225
- Aircraft time: 43,371 hours, 37,535 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 275 HNL-LIH.  DURING TAKEOFF, THE NR 2 AIRSPEED INDICATOR AND THE NR 2 ALTIMETER FAILED TO OPERATE PROPERLY.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEARED DEBRIS FROM THE FIRST OFFICER’S PITOT/STATIC SYSTEM.  AS A PRECAUTION, MAINTENANCE ALSO REPLACED THE NR 2 AIR DATA COMPUTER CIRCUIT BREAKER.  SYSTEM OPERATIONAL CHECK PER AMM 34-12-0, WITH ALL CHECKS SATISFACTORY.  THE AIRCRAFT RETURNED TO SERVICE.
